Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking deviry for irregular periods, what are the findings from the test report?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
i am 37 years old had irregular periods so dr suggested deviry 10 mg for 5 days. i got my periods after 10 days of the course and the dr had suggested the following tests on the second day of periods. Fasting Blood Sugar 267 mg/dl LH serum 1.24 mlU/ml FSH Serum 5.09 miU/ml Serum Insulin 6.1 ulU/ml Prolactin Serum 33.70 ng/ml TSH 2.03 uIU/ml i have an appointment with the dr after a week. was apprehensive to know the interpretation Can you please suggest. i am married since 7 years and had not planned kids yet now i want to plan a baby too, please guide
Posted Wed, 5 Feb 2014 in Women's Health
Answered by Dr. Monika Choudhary 6 hours later
Brief Answer: Fasting blood sugar is highly raised Detailed Answer: Hello, Thanks for posting your query. Your LH,FSH & TSH are within normal limit. Serum Prolactin is borderline raised. However fasting blood sugar is highly raised & this is the main culprit for irregular period & it can be teratogenic if you conceive while raised blood sugar. Get HbA1c level done & consult your endocrinologist for better blood sugar control. Once sugar level is controlled then you will try for conception. I will be available for your further queries. Regards
Above answer was peer-reviewed by
Follow-up: Taking deviry for irregular periods, what are the findings from the test report? 36 hours later
i met an endocronologist hes started my medicenes cetapin xr 500 mg twice a day. gynaecologist had also suggested me a tablet XXXXXXX for 3 months i am having tingling sensation in left hand, nausea, headache n vomiting n so much of ghabrahat tht its intolerable. i hv never had oral contaceptives earlier n i googled tht XXXXXXX is a oral contraceptive is it XXXXXXX side effect or what i m confused
Answered by Dr. Monika Choudhary 10 hours later
Brief Answer: Nausea, vomiting can due to XXXXXXX Detailed Answer: Hello, Thanks for posting your query. XXXXXXX is low dose oral contraceptive pill that is given to regularise your period & to avoid conception till your blood sugar is going to be normal. It can cause nausea, vomiting, bloating sensation. However tingling sensation is not under its side effects for that you should consult your physician. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor